# SDR RRXA003058

- Difficulty date: July 19, 2000
- Submitted: July 24, 2001
- Operation: Air carrier
- Aircraft: N870TV
- Make and model: Doug DC-8-73F
- Aircraft serial: 46086
- Aircraft time: 83,273 hours, 26,732 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND A CRACK TO THE ATTACH ANGLE AT CABIN AFT DOOR JAMB (LOWER) AT STA 1660, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8. FABRICATED AND INSTALLED REPAIR IAW DC-8 SRM 51-1-4 AND 51-3-3.
